# SDR SWIA201440322

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: CC670387121
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR HANDLE DOUBLER, HOUSING.  CHAFED ON FWD UPPER & AFT LOWER FROM HANDLE, AS MARKED, C-CHECK, RO 12/10/14, BLENDED CHAFED AREA ON AFT BAGGAGE BAY DOOR HANDLE DOUBLER, MATERIAL REMAINING 0.055".  ORIGINAL MATERIAL THICKNESS WAS 0.100". MAX DEPTH OF BLEND 0.045" FOUND TO BE IN LIMITS.  RESTORED FINISH REF REO.
